# SDR TWAA9804006

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP17 MAINTENANCE CHECK, THE LEFT WING WS 738.5 RIB CHORD WAS CRACKED ON LOWER CHORD AT STRINGER 6 AND 8, IN THE RADIUS.  INSTALLED NEW RIB PER SRM 51-10-1 AND 51-30-2.  (M)
